Sign on

SAO/NASA ADS Astronomy Abstract Service


· Find Similar Abstracts (with default settings below)
· Full Refereed Journal Article (PDF/Postscript)
· Full Refereed Scanned Article (GIF)
· References in the article
· Citations to the Article (45) (Citation History)
· Refereed Citations to the Article
· Also-Read Articles (Reads History)
· HEP/Spires Information
·
· Translate This Page
Title:
General structure of the gravitational equations of motion in conformal Weyl gravity
Authors:
Kazanas, Demosthenes; Mannheim, Philip D.
Affiliation:
AA(NASA, Goddard Space Flight Center, Greenbelt, MD), AB(Connecticut, University, Storrs)
Publication:
Astrophysical Journal Supplement Series (ISSN 0067-0049), vol. 76, June 1991, p. 431-453. National Research Council-supported research. (ApJS Homepage)
Publication Date:
06/1991
Category:
Astrophysics
Origin:
STI
NASA/STI Keywords:
Computational Astrophysics, Equations Of Motion, Gravitation Theory, Boundary Value Problems, Conformal Mapping
DOI:
10.1086/191573
Bibliographic Code:
1991ApJS...76..431K

Abstract

A general method for determining the structure of the gravitational equations of motion is presented in the fourth-order theory of gravity based on local conformal Weyl invariance of the gravitational action. The explicit structure for these equations is given for a time-dependent, spherically symmetric geometry.

Printing Options

Print whole paper
Print Page(s) through

Return 600 dpi PDF to Acrobat/Browser. Different resolutions (200 or 600 dpi), formats (Postscript, PDF, etc), page sizes (US Letter, European A4, etc), and compression (gzip,compress,none) can be set through the Printing Preferences



More Article Retrieval Options

HELP for Article Retrieval


Bibtex entry for this abstract   Preferred format for this abstract (see Preferences)

  New!

Find Similar Abstracts:

Use: Authors
Title
Keywords (in text query field)
Abstract Text
Return: Query Results Return    items starting with number
Query Form
Database: Astronomy
Physics
arXiv e-prints